Started with Arimidex but after 4 weeks of either diarrhea all week or constipation all week combined with fatigue & flatulence put on Femara. Femara fatigue better but upset stomach, flatulence (very stinky) and stomach always upset. Even if I cut back on eating it still there. Tried it at night but night sweats very bad. See others are bad too so considering not taking it or anything but wonder do the side effects on stomach ever subside. Flatulence very very embarassing at work.
Does Femara side effects ever subside?
Question posted by Anonymous on 6 Jan 2010
Last updated on 29 March 2017
I can understand the flatulence problem! It is difficult to predict whether it will subside or not. Have you talked about this with your doctor. He / she may be able to suggest an over the counter tablet to help with excess "wind". You could try your local pharmacy too. Good luck.
I spoke with someone online and they recommended pepto bismol,
I just fear constantly taking pepto bismol.
As for the oncologist he does not give a "sh**t".
Right now I have stopped taking the Femara even if the cancer comes back. The side effects are way to disruptive on my life and trying to deal with them and try to work is just too much. I will take my chances with breast cancer.
Thank you for your recommendation and I appreciation the response. Thank you.
One of the other answers mentioned that all versions of this drug have lactose. I am, have always been ,lactose intolerant . The symptoms are the same as yours. Try Lactase or some other "dairy relief" product. hope that's it for you- easy to treat, but you have to take the pills after every dose of dairy or anastozole
arimidex, femara, breast cancer, constipation, diarrhea, breast cancer - adjuvant, side effect, gas
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.